# SDR MALA100010

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 7,778 hours, 6,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED SMOKE TOILET CAUTION MESSAGE. COMPLETED NON-NORMAL CHECKLIST. FA REPORTED LAV SMOKE DETECTOR WENT OFF FOR COUPLE MINUTES AND THERE WAS A MUSTY BURNING ODOR IN CABIN. NO SMOKE/FIRE IN LAV. RETURNED TO DTW AFTER CONFERRING WITH DISPATCH. SMOKE TOILET CAUTION WAS ONLY ON FOR 3-4 MINUTES THEN EXTINGUISHED (BLEEDS OFF ENG IN TO). REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM 26-16.  PN ON/OFF PU90-421R3. RAN BOTH PACKS SUPPLIED APU AND BOTH ENGINES FOR 30 MINUTES ON GROUND AND COULD NOT DUPLICATE MUSTY SCENT. OPS TEST OF SMOKE DETECTOR IAW AMM 26-61. ALL CHECKS GOOD.
